Register Now!Click Here

November 11th: DAY 1 CONFERENCE PROGRAM

2019 Fixed-Bottom Agenda

2019 Floating Agenda

07:00 - 08:20 (80 mins)

REGISTRATION, EXHIBITION & WELCOME COFFEE

07:00 - 08:25 (85 mins)

REGISTRATION, EXHIBITION & WELCOME COFFEE

2019 Fixed-Bottom Agenda

08:25 - 08:40 (15 mins)

Welcome and introductions

New Energy Update Dominic Grocott Head of Wind and Tidal Projects - Europe Reuters Events - New Energy Update

2019 Floating Agenda

08:25 - 08:30 (5 mins)

Opening Remarks

New Energy Update Jon Harman Head of Renewable Energy Portfolio Reuters Events - New Energy Update

2019 Fixed-Bottom Agenda

08:40 - 09:00 (20 mins)

Industry Outlook: What is next for Offshore Wind?

  • Understand key industry forecasts to enable you to map your strategy towards 2030
  • Hear benchmarking prices for development, construction, O&M and decommissioning activities
  • Learn which key trends, technologies and business case innovations you need to be investing in now
  • What European NECPs say about the future of offshore – 2030 installed capacity targets

BloombergNEF Tom Harries Senior Associate BloombergNEF

Click here to ask your questions to the speakers
 

2019 Floating Agenda

08:30 - 09:00 (30 mins)

Market Outlook: Developments in the Global Floating Wind Industry, Europe | Asia | USA

  • Analyse significant market updates and how they are impacting development opportunities
  • Learn where favourable conditions currently exist in international markets that present opportunities to support ‘development project’ growth through to commercial-scale operation – including demand forecasts, policy and existing skills.
  • Look ahead to 2030, the shape of the global industry and the major markets
  • Debate the role floating wind will play in meeting Europe’s 2050 climate goals and forecasted boom in electricity demand

Wind Europe Floating Task Force Bruno Geschier Chairman Wind Europe Floating Task Force Chief Sales & Marketing Officer IDEOL

Asia Wind Energy Association Edgare Kerkwijk Board Member Asia Wind Energy Association Managing Director Asia Green Capital

Click here to ask your questions to the speakers
 

2019 Fixed-Bottom Agenda

09:00 - 09:50 (50 mins)

Market Outlook Debate: The Industry Leaders Panel

  • Hear senior developers, operators and government officials on how they plan to adapt their strategies to exploit emerging opportunities
  • Pose your questions to the panel and gain an understanding of how their vision of the industry translates to your reality and where you can coordinate for shared value 
  • Understand how industry-wide collaboration can help to increase value creation and open new markets for development and operational efficiency

Eversheds Sutherland Moderator: Jason Lovell Partner Eversheds Sutherland

Mainstream Renewable Power Eddie O’Connor Executive Chairman Mainstream Renewable Power

Vattenfall Catrin Jung Head of Market Development Vattenfall

Parkwind Pieter Marinus General Counsel & Investment Relations Director Parkwind

Northland Power Nigel Slater Managing Director, Development - Europe Northland Power

Click here to ask your questions to the speakers
 

2019 Floating Agenda

09:00 - 09:50 (50 mins)

Industrial Global Market Readiness

  • Hear from major project developers, supply chain and infrastructure partners their roadmap to commercial-scale operational readiness
  • Understand what supply chain infrastructure currently exists (and is planned for development) that can enable quality fabrication, installation and operation of assets at scale
  • Discuss the strategic goals they each have in place towards 2030 and the steps needed to adapt and facilitate commercial-scale floating wind projects

Wind Europe Floating Task Force Chair: Bruno Geschier Chairman Wind Europe Floating Task ForceChief Sales & Marketing Officer IDEOL

Equinor Rhodri James Business Developer Floating Offshore Wind Equinor

EDPR José Pinheiro Project Director - Wind Float Atlantic EDPR

Eolfi Etienne Delcroix Commercial Director Eolfi

Click here to ask your questions to the speakers
 

2019 Fixed-Bottom Agenda

09:50 - 10:35 (45 mins)

Developing New Global Markets for Commercial Exploitation

  • Understand which new markets are presenting exciting opportunities for substantial commercial development in Asia, East Europe and North America
  • Confront the potential hurdles in European markets and assess what is required to move the industry forward in lagging countries (e.g. Ireland)
  • Hear which policy and supply chain support mechanisms are currently in place and debate what more needs to be developed to support industrial-scale operations
  • Debate the relevance of the Europe experience and understand whether existing best practices hold up in new markets

World Forum Offshore Wind Chair: Gunnar Herzig Managing Director World Forum Offshore Wind

Development Bank of Japan Yuichiro Yamaguchi Head of Renewable Energy Finance Team Development Bank of Japan

Innogy Renewables Richard Sandford Director of Offshore Investment & Asset Management Innogy Renewables

Northland Power Morten Melin Executive Vice President Construction Northland Power

JLL Dominic Szanto Director and Head of Offshore Wind JLL

Click here to ask your questions to the speakers
 

2019 Floating Agenda

09:50 - 10:40 (50 mins)

Regulatory and Commercial Support systems

  • Debate how to encourage the development of a floating industry alongside a well-established fixed bottom wind market using integrated policy measures
  • Hear how emerging markets can benefit from a blank slate on policy to create a market that fosters the development of both fixed and floating
  • Debate and vote on which policy and regulatory measures will be most effective to support the move to industrial-scale commercial operations

Wind Europe Floating Task Force Chair: Bruno Geschier Chairman Wind Europe Floating Task ForceChief Sales & Marketing Officer IDEOL

Asia Wind Energy Association Steve Jermy Non-Executive Director Cornwall and Isles of Scilly Enterprise Partnership

The Welsh Government Helen Donovan Senior Business Development Manager - Energy & Steel The Welsh Government

House of Lords / Flotation EnergyLord Nicol Stephen House of Lords Chairman Flotation Energy

RenewableUKMaf Smith Deputy Chief Executive RenewableUK

Click here to ask your questions to the speakers
 
10:35 - 10:55 (20 mins)

EXHIBITION & NETWORKING COFFEE BREAK

10:40 - 10:55 (15 mins)

EXHIBITION & NETWORKING COFFEE BREAK

Wind Europe Floating Task Force 11:00 TWO MINUTE SILENCE FOR ARMISTICE DAY

2019 Fixed-Bottom Agenda

11:00 - 11:20 (20 mins)

Deep Dive Emerging Market: Brazilian Offshore Wind

  • Understand the legal framework and policy support that currently exists in Brazil for offshore wind
  • Know the roadmap for project development and the scale of opportunity
  • Discover how international developers, investors and supply chain companies can secure their place in this hot emerging market

Eólica Marcello Storrer Prado Garcia CEO Eólica Brasil Ltda ChairmanBrazilian Offshore Wind Association

Click here to ask your questions to the speakers
 

2019 Floating Agenda

11:00 - 11:40 (40 mins)

Deep Dive Emerging Market: West Coast of the US

  • How to exploit the west coast opportunity and get power to the market
  • Understand the current situation for offshore electricity generation in Ireland; a regulatory and commercial update
  • Know the steps you can take to enable your business to share in this new opportunity

BVG Associates Chair: Dr Kate Freeman Managing Consultant BVG Associates

Trident Winds Alla Weinstein Founder & CEO Trident Winds

Click here to ask your questions to the speakers
 

2019 Fixed-Bottom Agenda

11:20 - 12:05 (45 mins)

Green Hydrogen and Offshore Wind

  • Understand the principles that underpin the transition toward a hydrogen economy, including the roadmap towards commercial development
  • Learn how offshore wind can integrate hydrogen production into current and future project developments
  • Analyse the potential for green hydrogen as a major source of future electricity demand

Worley Chair: Frank Wouters Global Lead Green Hydrogen Worley

Vattenfall Catrin Jung Head of Market Development Vattenfall

hydrogen europe Nicolas Kraus Business Policy Manager Hydrogen Europe

Crown Estate Scotland Mark McKean Development ManagerCrown Estate Scotland

Click here to ask your questions to the speakers
 

2019 Floating Agenda

11:40 - 12:30 (50 mins)

Deep Dive Emerging Market: The West Coast of Ireland

  • How to exploit the west coast opportunity and get power to the market
  • Understand the current situation for offshore electricity generation in Ireland; a regulatory and commercial update
  • Know the steps you can take to enable your business to share in this new opportunity

Smart Bay Ireland Chair: John Breslin General Manager Smart Bay Ireland

Enterprise Ireland Liam Curran Senior Technologist Enterprise Ireland

Supernode Marcos Byrne Research and Development Engineer Supernode

Simply Blue Energy Christoph Harwood Director of Policy and Strategy Simply Blue Energy

Click here to ask your questions to the speakers
 

2019 Fixed-Bottom Agenda

12:05 - 12:45 (40 mins)

Build Long Term Partnerships with Corporate PPAs

  • Take control of your future project pipeline by developing strategic alliances with corporate enterprise to increase operational stability
  • How to utilise corporate PPA backing to de-risk a project and secure favourable financing and investment
  • Understand what corporate suiters need and how you can secure long term deals that work for your assets, both new and existing

Eversheds Sutherland Chair: Stephen Hill Partner Eversheds Sutherland

Sumitomo Mitsui Banking Corporation Europe Jing LiuSector Lead of Power & UtilitiesSumitomo Mitsui Banking Corporation Europe

Tom Matthews Head of Origination & Technical Propositions Good Energy

RWE Renewables International Robin Kleinhückelkoten Sales Manager RWE Renewables International

Click here to ask your questions to the speakers
 

2019 Floating Agenda

12:30 - 12:50 (20 mins)

Enzen Case Study: Utilising Floating Wind for Desalination in the Canary Islands

  • Learn how FOW can become a relevant factor in a Blue Economy, particularize for the Canary Islands
  • Understand the challenges of penetration of FOW in an Island system, technical and market constraints
  • Asses how FOW’s LCOE can compete with the cost of generation of fossil fuel in an island micro-grid system 
  • Understand how desalination can provide an alternative source of demand and provide revenue for developing projects

ENZEN Alexandra de Marichalar Alegre Senior Manager Energy Advisory ENZEN

Click here to ask your questions to the speakers
 
12:45 - 14:00 (75 mins)

EXHIBITION & NETWORKING LUNCH BREAK

12:50 - 14:00 (70 mins)

EXHIBITION & NETWORKING LUNCH BREAK

2019 Fixed-Bottom Agenda

14:00 - 14:30 (30 mins)

Local Content & the Global Supply Chain

  • Learn which markets are currently operating with local content policies and the extent to which this will impact new project development and O&M
  • Understand the key steps that will satisfy local content policies whilst maintaining the operational efficiency and the highest levels of innovation
  • How will local content policies affect the emerging market and the strategies of global developers and supply chain companies

Wood Mackenzie Søren Lassen Senior Offshore Wind Analyst Wood Mackenzie

GE Renewables Angela Africano Strategic Growth Marketing Leader and XLP Business Program Manager GE Renewables

Michel Kurstjens COO Sif

Click here to ask your questions to the speakers
 

2019 Fixed-Bottom Agenda

14:30 - 14:45 (15 mins)

Crown Estate: UK Round 4 Update

  • The Crown Estate give you all the details you need to know for the UK’s leasing round 4
  • Sieze your share of the  7GW of new capacity off England and Wales
  • Put your questions to the Crown Estate in this interactve session

The Crown EstateJonny Boston Business Development Manager The Crown Estate

 

2019 Floating Agenda

14:00 - 14:45 (45 mins)

Securing 3rd Party Finance for Development

  • Learn where floating wind developers can look to secure finance for development phase projects; public funding, commercial banks and alternative financiers
  • Understand equity vs debt financing, the major implications, and the crucial role that project structure plays
  • Hear techniques for risk certification and management that will engender confidence in technology and the project development plan whilst lowering insurance premiums

Fresco Advisory Chair: Doreen Abeysundra Managing Director Fresco Advisory

ABN AMRO Lisa McDermott Executive Director ABN AMRO

MUFG Jean Vercoutter Power and Renewables Project Finance MUFG

DNV-GL Magnus EbbesenBusiness Lead Floating WindDNV-GL

Eversheds Sutherland Mark Dennison Partner Eversheds Sutherland

Click here to ask your questions to the speakers
 

2019 Fixed-Bottom Agenda

14:45 - 15:00 (15 mins)

Upcoming Tenders: Pipeline and Analysis

  • Learn which international markets are set to release new tenders
  • Understand how the current market and political context is evolving and the impact this has on future tenders
  • Design your current operations with a concern for the long-term project pipeline to enable sustained growth opportunities

Offshore Wind Consultants John MacAskill Director Offshore Wind Consultants

Click here to ask your questions to the speakers
 

2019 Fixed-Bottom Agenda

15:00 - 15:45 (45 mins)

Guarantee a successful bid though best tendering practices

  • Hear how the demands of tendering bodies have shifted and how you can adapt to optimise your bid
  • Learn how to overcome organisational silos to pool knowledge and resources to ensure a competitive and attractive bid
  • Allow for technological and supply chain advancements to future proof your bid and guarantee the most technologically and economically optimal project at the future point of construction

FTI Consulting Chair: Alon Carmel Senior Director, Corporate Finance - Clean Energy Practice FTI Consulting

Innogy Renewables Bart Oberink Head of Bid Management Innogy Renewables

Amsterdam Capital Partners Jan-Peter Elffers Co-Founder Amsterdam Capital Partners

GE Renewables Anne-Marie Coyle Sales Director GE Renewables

Equinor Ingrid Fossgard-Moser Manager Energy Storage Development Equinor

Click here to ask your questions to the speakers
 

2019 Floating Agenda

14:45 - 15:45 (60 mins)

Optimising the Business Model: Managing Risk in Project Development and Construction

  • Debate the relationship between the supply chain and the developer for risk and liability sharing
  • Unlock key knowledge and skill-sharing through industrial partnerships to limit exposure and risk whilst improving project quality and delivery
  • Understand how insurance companies’ asses project risk, and the steps you can take to lower your premiums

Green Giraffe Chair: Clément Weber Director Green Giraffe

The Renewables Consulting Group Marc Costa-Ros Director THE RENEWABLES CONSULTING GROUP

Ralf Skowronnek Ralf Skowronnek International Risk Advisor and Authorized Insurance Expert Independent

Watson Farley & Williams LLP Evan Stergoulis Partner Watson Farley & Williams LLP

Aker Solutions Knut Vassbotn Head of Business Development, Offshore Wind Aker Solutions

Principle Power Cian Conroy Senior Manager Principle Power

Click here to ask your questions to the speakers
 
15:45 - 16:10 (25 mins)

EXHIBITION & NETWORKING COFFEE BREAK

15:45 - 16:10 (25 mins)

EXHIBITION & NETWORKING COFFEE BREAK

2019 Fixed-Bottom Agenda

16:10 - 16:55 (45 mins)

Reforms needed to achieve sustainable subsidy free markets

  • Discover how to avoid a race to the bottom scenario that inhibits innovation and strains supply chain development
  • Understand how intermittent energy generation may cause price cannibalisation on the electricity wholesale market and the methods to combat
  • Hear how the removal of subsidies will influence project financing and how new market policies are seeking to combat this

BVG Associates Chair: Mike Blanch Associate Director BVG Associates

Department for Business, Energy and Industrial Strategy (BEIS) Allan Taylor Head of Renewables Supply Chain Department for Business, Energy and Industrial Strategy (BEIS)

KPMG Bridget Beals Clean Energy Director KPMG

RenewableUK Rebecca Williams Head of Policy and Regulation RenewableUK

Click here to ask your questions to the speakers
 

2019 Floating Agenda

16:10 - 16.40 (30 mins)

Built to Float Turbines

  • Understand the dynamics, loads and design implications of floating and how these challenges are being solved through both turbine optimisation and platform design
  • Recognise how the growth of turbine capacity and size will dictate platform design, installation and O&M requirements
  • Save time and effort through collaborative working across the supply chain to achieve a unified system that enables the optimisation of each component

Senvion Chair: Ranjit Mene Head of UK Offshore Sales Senvion

ENEROCEAN Pedro Mayorga CTO EnerOcean

Click here to ask your questions to the speakers
 

2019 Fixed-Bottom Agenda

16:55 - 17:40 (45 mins)

M&A in Offshore Wind: Latest Developments

  • Identify the big new players in the market, including the influx of Asian players
  • Understand how key markets are developing and where new markets are opening up
  • Learn which key factors are dictating prices

Amsterdam Capital Partners Michael van der Heijden Co-founder Amsterdam Capital Partners

Everoze Joanna de Montgros Partner Everoze

JLL Andreana Todorova Associate Director JLL

Blackrock Stephane Tetot Director, Infrastructure Blackrock

Summit Renewable Power Christoph Mertens CEO Summit Renewable Power

Click here to ask your questions to the speakers
 

2019 Floating Agenda

16:40 - 17:20 (40 mins)

Mooring Systems Optimised for Floating Wind Assets

2019 Floating Agenda

Vicinay Marine: Challenges for Mooring Floating Offshore Wind Turbines

  • Understand how Oil and Gas experience can be leveraged for FOWT applications
  • Learn the new developments that have been successfully deployed in the most cutting edge projects
  • Challenge the status quo, and understand how new methods for mooring can drastically reduce risk and cost

Vicinay Marine Xabier Aguirre Business Developer Vicinay Marine

Click here to ask your questions to the speakers
 

2019 Floating Agenda

Strainstall: 'Start as you mean to go on - learning from the past to assure our future: How could a 50 year old technology pave the way to provide simple, proven solutions to the complex challenges ahead for the floating offshore wind industry?'

  • Lessons from the past: How the right technology can enable game-changing innovation
  • Asset assurance for pilot projects: Using data to ensure success
  • Data for up-scaling and beyond: The implication of data technology to future industry development

Strainstall UK Michael Hook Business Development Manager - Load Cells Strainstall UK

Click here to ask your questions to the speakers
 

2019 Floating Agenda

17:20 - 18:00 (40 mins)

Oil and Gas Industry Integration and Wind Industry Culture

  • Learn the key enablers needed for the wind industry to embrace new market entrants with decades of marine, engineering and business experience
  • Identify the synergies and understand how an oil and gas supply chain company’s experience translates into the wind industry and how this could benefit operations
  • Discuss if the UK supply chain growing in line with project development

EIC Chair: Amisha Patel Head of Power, Nuclear and Renewables and Public Affairs The Energy Industries Council (EIC)

ORE Catapult Gavin Smart Head of Analysis & Insights ORE Catapult

Aker Solutions Knut Vassbotn Head of Business Development, Offshore Wind Aker Solutions

Equinor Leif Delp Technology Manager Equinor

KBR David Cole Project Solutions Manager KBR

Wood David Robertson Business Development Director Wood

The EIC Neil Golding Head of Oil and Gas The EIC

Click here to ask your questions to the speakers
 
17:40 - 20:00 (160 mins)

NETWORKING DRINKS RECEPTION

18:00 - 20:15 (115 mins)

NETWORKING DRINKS RECEPTION

Register Now - Limited Places Available

November 12th: DAY 2 CONFERENCE PROGRAM

2019 Fixed-Bottom Agenda

2019 Floating Agenda

2019 Fixed-Bottom Agenda

08:40 - 09:00 (20 mins)

O&M Industry Outlook: What is next for Offshore O&M

  • Set your O&M targets against industry standards; Offshore O&M cost benchmark
  • Identify the top 5 key O&M trends you need to be aware of towards 2030
  • Understand the driving forces that are changing our industry and what you need to be looking out for
Click here to ask your questions to the speakers
 

2019 Floating Agenda

08:40 - 09:00 (20 mins)

Technology Commercialisation Outlook

  • Evaluate current technology options for floating wind generation and the factors that will determine the next phase of technological development
  • Understand the long-term commercialisation roadmap, including when and how the industry will meet key milestones on the path to a competitive LCOE
  • Understand the key steps to scale up demonstrator projects into viable commercial-scale projects
Click here to ask your questions to the speakers
 

2019 Fixed-Bottom Agenda

09:00 - 09:50 (50 mins)

Offshore O&M Debate: Industry Leaders Panel

  • Hear how senior leaders from asset owner/operators are planning to tackle the key trends that are determining O&M activities 2020-2025
  • Understand the main challenges operators are looking to solve and how where they will seek help from the industry and supply chain
  • Learn what key technologies and innovations are getting operators excited, and how they foresee incorporating them into their activities in the near future

Mott MacDonald Chair: Will Lamond  Project ManagerMott MacDonald

EDF Renouvelables Pierre-Emmanuel Guillot Director Asset Management and Operational StrategyEDF Renouvelables

Parkwind Kristof Verlinden O&M Manager Parkwind

Gemini Wind Park Bart Hoefakker CEO Gemini Wind Park

Worley Group Eoghan Quinn Global Wind Lead Worley Group

Click here to ask your questions to the speakers
 

2019 Floating Agenda

09:00 - 09:50 (50 mins)

Technology Commercialisation Roadmap Debate

  • Discussion with the major project and technology developers on key issues including technology convergence, standardisation, certification and supply chain adaptation
  • Debate the full implications of scaling up current development scale projects, including the impacts for ports, vessels, installation, cables, fabrication and more
  • Understand what support platform developers need from government, finance and the supply chain to enable concepts to be mass-produced, installed and operated
  • Pose your questions to the panel to understand which key issues are driving technology development and commercial-scale plans

BVG Associates Bruce Valpy Managing Director BVG Associates

Principle Power Cian Conroy Senior Manager Principle Power

MHI Vestas Albert Winnemuller Head of Floating MHI Vestas

ideol Thomas ChoisnetChief Technology Officer IDEOL

CETEAL Henry Dupouy President CETEAL

Carbon Trust Dan Kyle Spearman Offshore Wind Manager Carbon Trust

Click here to ask your questions to the speakers
 

2019 Fixed-Bottom Agenda

09:50 - 10:20 (30 mins)

Wind Farm Scale blockage - what you need to know

  • Understand the evidence for the existence of blockage
  • Realise the main drivers affecting its magnitude
  • Discuss how we can estimate it i.e. the current tools available

DNV GL Ioannis Papadopoulos Business Manager, Renewable Energy Analytics DNV GL

Click here to ask your questions to the speakers
 

2019 Floating Agenda

09:50 - 10:20 (30 mins)

Neutralize Heave Movements from Ocean Waves

  • Revolutionary technology – understand how your floating wind turbines may obtain Zero Heave Movements
  • Learn the implications for increased safety whilst saving you both time and money
  • Discuss how a floating telescopic wind turbine foundation with service vessel can improve installation, operation and maintenance.

Stationmar Per Andreas Vatne CTO Stationmar

Click here to ask your questions to the speakers
 
10:20-10:45 (25 mins)

EXHIBITION & NETWORKING COFFEE BREAK

10:20-10:45 (25 mins)

EXHIBITION & NETWORKING COFFEE BREAK

2019 Fixed-Bottom Agenda

10:45 - 11:45 (60 mins)

Deep Dive Emerging Market: Poland and the Baltic Sea

  • Hear the latest developments and opportunities in the Polish Offshore Market
  • Understand the steps you can take to enable your business to share in this new opportunity
  • Discover how developers, investors and government have created a new and sustainable opportunity of offshore wind development and how this can translate to new emerging markets

BBM Offshore Poland Chair: Bart Dujczynski Partner BBM Offshore Poland

The Republic of Lithuania Rytis Kevelaitis Viceminister of Ministry of Energy The Republic of Lithuania

Baltic Trade and Invest Joanna Rzepecka Director of the Board Baltic Trade And Invest - Offshore Wind Development

Northland Power Nigel Slater Managing Director, Development - Europe Northland Power

EDPR Spyros Martinis Chief Operating Officer Offshore and Chief Development Officer EDPR

Ignitis Group Dominykas Tuckus Member of the Board, Infrastructure and Development Ignitis Group

Click here to ask your questions to the speakers
 

2019 Floating Agenda

10:45 - 11:45 (60 mins)

Developer Project Updates

2019 Floating Agenda

Equinor Case Study: Hywind Tampen - Exploring Electrification for Commercial Development

  • Explore the viability of Oil and Gas electrification as a route to market, alongside alternative sources of demand
  • Learn which important factors must be considered and the logistical challenges of electrifying oil and gas platforms
  • Understand the long-term strategic thinking behind the Hywind Tampen project and how this will affect future floating development and commercial phase projects

Equinor Halvor Hoen Hersleth Operational Manager - Hywind Scotland Equinor

Click here to ask your questions to the speakers
 

2019 Floating Agenda

Eolfi Case Study

  • Key Updates from the leading projects in the water – understand the key lessons learned that will impact scaled up operations
  • Ask your questions; join the debate and explore what matters most to you in this highly interactive session
  • Discuss how floating developers and technology providers can work together to overcome key technology challenges and accelerate the move to operations at scale

Eolfi Etienne Delcroix Commercial Director Eolfi

Click here to ask your questions to the speakers
 

2019 Floating Agenda

Cierco Case Study

  • Understand the opportunities with the Cierco’s ongoing and future innovation projects
  • The Cierco floating offshore wind Innovation Array in the UK – a considerable step for floating wind
  • Discussion based on Cierco’s cost of energy analysis for the future roadmap for floating wind

Cierco Mikael Jakobsson Founder and Chairman Cierco

Click here to ask your questions to the speakers
 

2019 Fixed-Bottom Agenda

11:45 - 12:05 (20 mins)

Alliance - and collaborative contracting models - does it have a future in offshore wind?

  • Get to understand the key distinctive elements involved in alliance contracting models
  • Explore the purpose behind collaborative contracting (alliance models) and key legal challenges involved
  • Discuss advantages and explore the market induced challenges for future application in offshore wind

Advokatfirmaet Poul Schmith Klint Klingberg-Jensen Partner Lawfirm Poul Schmith

Click here to ask your questions to the speakers
 

2019 Floating Agenda

11:45 - 12:00 (15 mins)

Installing, servicing and undertaking major repairs to turbines in deep waters using SENSE

  • Understand how the availability of the SENSE installation system will open up offshore project opportunities not considered possible to date.
  • Building more offshore wind capacity quickly and at lower cost requires the faster deployment of new turbine technology.   Wind turbine OEMs will find out how SENSE can be used to meet this challenge and  manage the cost of major equipment faults and retrofits.
  • To meet the growing demand for offshore wind energy, the industry cannot assume that ever larger crane vessels will be available in time (or available at all) to install the 20MW + turbines of the near future.  Learn how SENSE is a viable,  and soon to be available alternative.

SENSE Wind Patrick Geraets Chief Executive Officer SENSE Wind

Click here to ask your questions to the speakers
 

2019 Fixed-Bottom Agenda

12:05 - 12:35 (30 mins)

Key Factors to Enable Profitable Lifetime Extension or Effective Decommissioning

  • Understand the key challenges you need to address to maximise the return from your older assets
  • Learn the steps that need to be taken now, to enable successful lifetime extension or effective decommissioning
  • Improve reliability and obtain lifetime extension: focus on technical and economic aspects to reach 30 years of continuous operation
  • Strategies for risk mitigation that can help you avoid costly repairs, satisfy extended and new insurance policies and fulfil evolving environmental requirements

INSITE North Sea Richard Heard INSITE Programme Director INSITE North Sea

London South Bank Innovation Centre Vitor Fernandes Research Fellow London South Bank Innovation Centre

Click here to ask your questions to the speakers
 

2019 Floating Agenda

12:00 - 12:20 (20 mins)

Cost Reduction for Demonstrators through Outline Design & Methodology Planning

  • Outline HV Design & Cable Routing for the next generation of FLOW
  • Modelling of marine methods for installation, O&M and decom process
  • Conclusions for array design & further project development

James Fisher Marine Services Dan Start Business Development Manager FLOW James Fisher Marine Services

Click here to ask your questions to the speakers
 

2019 Floating Agenda

12:20 - 12:40 (20 mins)

Major Component Replacement Strategies

  • Investigate the feasibility, challenges, technology needs and comparative costs of undertaking heavy maintenance of commercial arrays at the offshore site
  • Understand the comparative merits of ‘tow-to-port’ vs ‘in-situ’ major component replacement strategies
  • Learn the key cost and supply chain implications for each strategy in the context of future commercial-scale arrays and turbine size

The Carbon Trust Sam Strivens Associate The Carbon Trust

Click here to ask your questions to the speakers
 
12:35 - 13:40 (65 mins)

EXHIBITION & NETWORKING LUNCH

12:40 - 13:40 (60 mins)

EXHIBITION & NETWORKING LUNCH

2019 Fixed-Bottom Agenda

13:40 - 14:20 (40 mins)

Rethinking the supply chain: EPCI and OEM vs Multi-Contracting

  • Understand how you can balance innovation, risk and cost when selecting between an EPCI vs contracting to multiple specialist suppliers
  • Learn which key tools you need to enable you to contract and manage operations that involve multiple suppliers
  • Search and select the best industry partners for your operations by understanding how a mutual recognition of the project’s requirements align with the goals of each party

Renewable Parts James Barry CEO Renewable Parts

Siemens Gamesa Jon Lerche Senior Lean Project Manager Siemens Gamesa

Eversheds Sutherland Richard Streeter Partner Eversheds Sutherland

Atlantique Offshore Energy Lionel Jossé Commercial Manager Atlantique Offshore Energy

ESB Ireland Ian Chester Senior Commercial Specialist ESB Ireland

Click here to ask your questions to the speakers
 

2019 Floating Agenda

13:40 - 14:20 (40 mins)

Dynamic Cables for Commercial Scale Deployment

  • Understand the practical implications for array and export cables of operating commercial-scale arrays in deeper waters
  • Learn what solutions are currently available for commercial-scale projects
  • Discover how to approach the issue of cabling when designing and planning commercial-scale projects and their O&M

European Subsea Cables Association (ESCA) Chair: Antony Zymelka Director, BPP Cables European Subsea Cables Association (ESCA)

The Carbon Trust Rory Shanahan Manager - Offshore Wind The Carbon Trust

Jack Wattel Director Commerce Boskalis Subsea Cables

Click here to ask your questions to the speakers
 

2019 Fixed-Bottom Agenda

14:20 - 14:50 (30 mins)

Cross-Sector Learning - Learning from Oil & Gas and Marine Industries

  • Debate the relevance of the oil and gas experience, are borrowed ideas the best way forward?
  • How can cross-industry collaboration and learning be fostered to stimulate brand new solutions and innovations
  • Does cultural conflict exist?  Understand the key drivers of each party

Innovate UK - KTN Chair: John Ransford Knowledge Transfer Manager Innovate UK - KTN

Intrepid Minds Adam Smith Managing Director Intrepid Minds

Siemens Gamesa Chris Briggs Regional Innovation Manager UK Siemens Gamesa

Click here to ask your questions to the speakers
 

2019 Fixed-Bottom Agenda

14:50 - 15:20 (30 mins)

Reduce LCOE Through Supply Chain Development

  • Understand the role of the supply chain alongside the cost of finance and technology improvements in lowering LCOE
  • Hear how strategic alliances that deliver longer pipelines for suppliers are enabling greater investment that will improve quality and efficiency that feeds back to the developer
  • Understand how standardisation is enabling re-use of hardware across multiple projects thus reducing costly capital investment
  • Discover other high potential areas where technological and systems improvements can further reduce LCOE e.g., turbine technology, transmission, O&M logistics

ORE Catapult Ravneet Kaur Innovation Manager ORE Catapult

Click here to ask your questions to the speakers
 

2019 Floating Agenda

14:20 - 15:20 (60 mins)

Floating Technology in Development Showcase & Discussion

2019 Floating Agenda

Saitec - SATH Technology development towards Industrialization

  • BlueSATH: Construction, Installation and Deployment of the first Prototype in open sea waters
  • SATH technology 10MW certification roadmap
  • Industrialization of concrete floaters

Saitec Offshore Technologies David Carrascosa CTO Saitec Offshore Technologies

Click here to ask your questions to the speakers
 

2019 Floating Agenda

X1 Wind - PivotBuoy project® - Demonstration of an innovative technology to reduce the weight and costs of floating offshore wind

  • Overview of the PivotBuoy project objectives and demo preparation, to be installed in the Canary Islands in 2020.
  • Learn about the key project innovations, including the PivotBuoy® SPM system and a more efficient downwind floater design to reduce the costs of floating wind.
  • Show a collaborative effort where 9 experienced industrial and R&D partners are working together to develop and test this innovative solution.

X1 Wind Alex Raventos CEO X1 Wind

Click here to ask your questions to the speakers
 

2019 Floating Agenda

EnerOcean W2POWER - Project Update from Sea Trials

  • Hear the latest results from the ongoing sea trials for the innovative W2POWER floating wind design

ENEROCEAN Alex Fairtlough Business Development Director ENEROCEAN - W2POWER

Click here to ask your questions to the speakers
 

2019 Floating Agenda

Bombora Wave Power Ltd - mWave - Co-located floating wind and wave technology solutions

  • Understand how opportunities arising from co-location of wave technology and floating wind can reduced LCOE
  • Learn how Bombora’s membrane wave energy converter can sync to form a hybrid wind and wave floating platform solution
  • Discuss the advantages that arise from increased infrastructure utilisation and capacity factors

Bombora Wave Power Ltd Sam Leighton Managing Director Bombora Wave Power Ltd

Click here to ask your questions to the speakers
 
 

2019 Floating Agenda

15:20 - 16:00 (40 mins)

Designing for Mass Manufacture & Commercial Scale Operations

  • Unleash the power of economies of scale by designing components for mass production and distribution
  • Strike a balance between risk and cost by limiting the over-engineering of floating offshore wind projects whilst maintaining the highest safety and reliability standards
  • Utilise existing manufacturing plants, transport infrastructure, ports and installation vessels to cut CAPEX costs of new concepts
  • Collaborate with industrial partners earlier in the design phase to capitalise on the latest manufacturing and production techniques

Offshore Renewable Energy Catapult Roberts Proskovics Renewable Technology Engineer Offshore Renewable Energy Catapult

Peel Ports Hamish Scott Strategy Director Peel Ports

Atkins Karl Mitchell Principal Naval Architect Atkins

Click here to ask your questions to the speakers
 
16:00 - 17:00 (60 mins)

COFFEE TO GO

16:15 - 17:00 (45 mins)

COFFEE TO GO

Register Now - Limited Places Available

If you are interested in Offshore and Floating Wind Europe Conference 2019 please contact us today:

Dominic Grocott

Dominic Grocott

Project Director
Head of European Wind Projects
New Energy Update
+44 (0) 207 375 7510 (Global)
+1 866 996 1235 - Ext. 7510 (Canada)
dominic@newenergyupdate.com

Andre Elkana

Andre Elkana

Commercial Manager
New Energy Update
+44 (0) 207 375 7231 (Global)
+1866 996 1235 x 7231 (Canada)
andre@newenergyupdate.com

2019 Sponsors & Exhibitors

Gold Sponsor
  • Stationmar
Silver Sponsors
  • Qualitrol
  • James Fisher Marine Services
  • Strainstall
Bronze Sponsors
  • Boskalis
  • ceteal
  • HeliService
  • Saitec
  • Sensewind
  • Vicinay
  • X1Wind
Exhibitors
  • AgileTek
  • ITH
  • Qualitrol
  • Ryder
  • Subsea Industries
  • Wise-Group
2019 Knowledge Partners
  • Q-FWE
2019 Media Partners
  • GreenJournal
  • GreenMatch
  • The-Maritime-Executive
  • Maritime Journal
  • Offshore Constuction
  • OffshoreWindbiz
  • Renewables-Now
  • renews
  • SCN
  • WEN
  • WMN
#OWEU19

Offshore and Floating Wind Europe Conference 2019 is organised by New Energy Update which is part of FCBI Energy Ltd. Registered in England and Wales - Company registered number 09823824 - 7-9 Fashion Street, London, E1 6PX, UK
Sponsorship / Exhibition Enquiries:
andre@newenergyupdate.com
+44 (0) 207 375 7231

Delegates / General Enquiries:
dominic@newenergyupdate.com
+44 (0) 207 375 7510